| Catalog Number |
502-01-52E |
| Medical Device Problem Code |
Osseointegration Problem (3003)
| Health Effect - Clinical Codes |
Injury (2348); Inadequate Osseointegration (2646)
| Date of Event |
08/24/2009
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
It was noted that the device is not available for evaluation.Should additional information become available, it will be provided in a supplemental report upon completion of the investigation.Device not returned.
Event or Problem Description
The following revision event was included in a report received as part of the (b)(6) iis: patient had a right primary tha due to osteoarthritis; underwent revision due to aseptic loosening of the acetabular component where the cup, head and liner were exchanged.Patient's bmi is reported as 38.1.